# SDR DALA2024071007008

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0437725) FWD CARGO RH BAFFLE CLIP CRACKED BS500A AFT SIDE RBL 24 WL160-156. REMOVED AND REPLACED DAMAGE RH BAFFLE CLIP BS 500A AFT SIDE RBL 24 WL 160-156 AFT. CARGO IAW B-737 SRM 51-40-02-0G AND DWG# 143A7505.
